Hair Loss: This Can Often Be Rectified With A Balanced Diet As Well As Vitamin And Mineral Supplements

Simply to Impress provides ‘well designed’ at affordable rates. Visit SimplytoImpress, to learn more. Quite a few people don’t know that women also suffer with identical problem, we usually associate baldness with middleaged men.

What causes hair loss in women can be attributed to a few factors that going to be discussed in here.

It’s usually unnoticeable since they tend to disguise the condition by using wigs or weaves, when a woman loses her hair. Notice that at the first sign of hair loss, a woman should immediately consult a doctor as long as it is imperative to establish the cause.

Women have a better chance of reversal, unlike men. So condition may have a chance of being reversed before permanent balding occurs, So in case the cause is detected early. Accordingly the hair will start falling out. Women often get traction alopecia from wearing hats, very tight weaves and even by certain hairstyles. Traction alopecia results from continual stress on the hair follicles caused by long period use of corn rows and weaves. So medical term for hair loss is alopecia. Fact, even tight fitting hats will put strain on the follicles. Women wishing to keep a full head of hair should therefore take heed of these causes. A well-known fact that is. Alopecia in men is also frequently caused by hats that fit so it is known as telogen effiuvium which, in layman’s terms, simply means temporary hair loss.

Another majority of alopecia in women is alopecia Areata.

The follicles are unable to offer any resistance, This is an uneven spread of hair loss that can be the result of mineral or nutrient deficiencies which weaken the immunity.

Now this can often be rectified with a balanced diet as well as vitamin and mineral supplements. During menstruation many women have thinning of the hair. You can now see why Surely it’s vital that you see a doctor at the first sign of loss or thinning of your hair. Remember, your doctor can prescribe medication to help. With that said, this can be a ‘sideeffect’ of oral contraceptives, or when menopause approaches. You should take it into account. Scientists are still striving to find a way to prevent this.

Leave a Reply

Your email address will not be published. Required fields are marked *

*

This site uses Akismet to reduce spam. Learn how your comment data is processed.